Vol. 52, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the normal subgroups of integral orthogonal groups

Donald Gordon James

Vol. 52 (1974), No. 1, 107–114
Abstract

Let denote the spinorial kernel of an orthogonal group of an indefinite unimodular quadratic form over the integers in a global field. The normal subgroups of that arise from the local structure of are studied.

Mathematical Subject Classification 2000
Primary: 10C30
Secondary: 20G30
Milestones
Received: 25 August 1973
Published: 1 May 1974
Authors
Donald Gordon James